# SDR YENA2021040700211

- Difficulty date: March 20, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 40,542 hours, 26,407 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CHAFING MARKS WERE REPORTED AT THE LH WING INBOARD AFT FLAP (PN 190-38006-403/ SN 00009) UPPER SKIN AT RIB 1A.  SEE REF /1/ ETI FOR DETAILS.  THE MARKS ARE 2 PLIES DEEP CAUSING DAMAGE TO THE COPPER MESH.  IT IS REPORTED THE DAMAGED IS CAUSED BY THE CONTACT WITH LOOSE RIVETS ON THE WING TO BODY FAIRING.  EMBRAER WAS CONTACTED AND ADVISED TO PERFORM TAP TESTS,  REF /4/ SRM, AND REPAIR COPPERFOIL MESH OR BONDING PLATE, IF APPLICABLE; EMBRAER APPROVED THIS REPAIR PER REF /2/ ETD AND IS CLASSIFIED AS MAJOR.
